Given a quadratic extension L/K of fields and a regular alternating space (V, f) of finite dimension over L, we determine the isometry group of a K-subspace W of V which does not split into the orthogonal sum of two proper K-subspaces, W being neither an L-space nor a K-substructure.

Bartolone Claudio, Vaccaro Maria Alessandra (2003). The structure of symplectic groups associated with a quadratic extension of fields. PUBLICATIONES MATHEMATICAE, 62(1-2), 7-42.

The structure of symplectic groups associated with a quadratic extension of fields

Bartolone Claudio;Vaccaro Maria Alessandra
2003-01-01

Abstract

Given a quadratic extension L/K of fields and a regular alternating space (V, f) of finite dimension over L, we determine the isometry group of a K-subspace W of V which does not split into the orthogonal sum of two proper K-subspaces, W being neither an L-space nor a K-substructure.
Settore MAT/03 - Geometria
Bartolone Claudio, Vaccaro Maria Alessandra (2003). The structure of symplectic groups associated with a quadratic extension of fields. PUBLICATIONES MATHEMATICAE, 62(1-2), 7-42.
File in questo prodotto:
File Dimensione Formato  
Publ_Mat_Debrecen_2003.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 311.31 kB
Formato Adobe PDF
311.31 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/413760
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact